Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A partial ordering defined by certain matrices


Author: James R. Jackson
Journal: Proc. Amer. Math. Soc. 4 (1953), 429-430
MSC: Primary 09.0X
MathSciNet review: 0056563
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0056563-2
PII: S 0002-9939(1953)0056563-2
Article copyright: © Copyright 1953 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia